| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced blurry vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was blurry vision.Additional information was requested, but no further information is available.
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced blurry vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was blurry vision.Additional information received and reported that the iol was exchanged form (24.5) diopter to (21.5) diopter lens of same model indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in b.2.,b.5.,b.6.,d.9.,d.10.,e.4.And h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).